Research ArticleOpen accessIn the abstractState-Space Modelling of a Rocket for Optimal Control System DesignAliyu Bhar Kisabo, Aliyu Funmilayo Adebimpe, Odooh Clement Okwo, Sholiyi Olusegun SamuelJournal of Aircraft and Spacecraft Technology, Vol. 3, Issue 1 · 25 May 2019 · 13,632 accessesView PDFCite
28 articles for “Generalized Linear Model”
Set a search alertAlso matching:1 special issue
Research ArticleOpen accessIn the abstractStatistical Modeling of Temperature Extremes Behaviour in GhanaTwumasi-Ankrah Sampson, Nyantakyi Agyei KwadwoJournal of Mathematics and Statistics, Vol. 14, Issue 1 · 10 Jan 2019 · 7,117 accessesView PDFCite
Research ArticleOpen accessIn the abstractUnivariate Generalized Additive Models for Simulated Stationary and Non-Stationary Generalized Pareto DistributionMostafa Behzadi, Mohd Bakri Adam, Anwar FitriantoJournal of Mathematics and Statistics, Vol. 13, Issue 2 · 3 Jun 2017 · 7,430 accessesView PDFCite
Research ArticleOpen accessIn the abstractAnalyzing the Role of Computerized Accounting Usefulness with Quantile RegressionQuang Linh HuynhAmerican Journal of Applied Sciences, Vol. 12, Issue 9 · 14 Oct 2015 · 6,580 accessesView PDFCite
Research ArticleOpen accessIn the abstractGeneral Linear Models in a Missing Outcome Environment of Clinical Trials Incorporating with Splines for Time-Invariant Continuous AdjustmentMinjeong Park, Dejian Lai, Xianglin L. Du et al.Current Research in Biostatistics, Vol. 5, Issue 1 · 18 Aug 2015 · 7,401 accessesView PDFCite
Research ArticleOpen accessIn the abstractGAUSSIAN COPULA MARGINAL REGRESSION FOR MODELING EXTREME DATA WITH APPLICATIONSutikno, Heri Kuswanto, Iis Dewi RatihJournal of Mathematics and Statistics, Vol. 10, Issue 2 · 4 Apr 2014 · 7,620 accessesView PDFCite
Research ArticleOpen accessIn the abstractESTIMATION OF CLAIM COST DATA USING ZERO ADJUSTED GAMMA AND INVERSE GAUSSIAN REGRESSION MODELSYulia Resti, Noriszura Ismail, Saiful Hafizah JamaanJournal of Mathematics and Statistics, Vol. 9, Issue 3 · 11 Jul 2013 · 7,263 accessesView PDFCite
Research ArticleOpen accessIn the abstractSMOOTHING SPLINE IN SEMIPARAMETRIC ADDITIVE REGRESSION MODEL WITH BAYESIAN APPROACHRita Diana, I. Nyoman Budiantara, Purhadi, Satwiko DarmestoJournal of Mathematics and Statistics, Vol. 9, Issue 3 · 12 Jun 2013 · 7,252 accessesView PDFCite
Research ArticleOpen accessIn the abstractOn Multiresponse Semiparametric Regression ModelSri Haryatmi, I. Nyoman Budiantara, Wahyu WibowoJournal of Mathematics and Statistics, Vol. 8, Issue 4 · 20 Feb 2013 · 7,068 accessesView PDFCite
Research ArticleOpen accessIn the abstractEstimation Methods for Multicollinearity Proplem Combined with High Leverage Data PointsMoawad El-Fallah, Abd El-SallamJournal of Mathematics and Statistics, Vol. 7, Issue 2 · 18 May 2011 · 7,617 accessesView PDFCite